NONLINEAR BUCKLING OF CYLINDRICAL SHELLS

A method is presented for the study of the nonlinear buckling of shallow cylindrical shells. The governing differential equations are expressed in terms of a stress function and the normal displacement. The Kantorovitch method and a finite difference scheme are applied to solve the resulting set of nonlinear differential equations. An incremental technique, and a high speed digital computer are used for the numerical solution of the problem.

  • Availability:
  • Corporate Authors:

    Pergamon Press, Incorporated

    Maxwell House, Fairview Park
    Elmsford, NY  USA  10523
  • Authors:
    • Stack-Staikidis, W J
  • Publication Date: 1972-9

Media Info

  • Features: References;
  • Pagination: p. 615-624
  • Serial:

Subject/Index Terms

Filing Info

  • Accession Number: 00046604
  • Record Type: Publication
  • Source Agency: Engineering Index
  • Files: TRIS
  • Created Date: Oct 18 1973 12:00AM